# SDR HALA2018043002907

- Difficulty date: April 23, 2018
- Submitted: May 1, 2018
- Operation: Air carrier
- Aircraft: N388HA
- Make and model: Airbus A330-243
- Aircraft serial: 1310
- Aircraft time: 27,339 hours, 4,181 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Frames 54-58
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING AN H CHECK, THE SEAT TRACK BETWEEN FRAMES 54.5 - 58.5, +Y450 WAS FOUND CORRODED.  REPLACED THE SEAT TRACK IAW SRM 51-72-11 AND DRAWING F5347622420200.
